# SDR YENA2024041100504

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 10,210 hours, 1,913 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 50343
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#841, JFK-DUB. (ETOPS). 'ENG 2 FIRE LOOP A FAULT MESSAGE POPPED UP IN CRUISE AND THEN KEPT ON COMING ON AND OFF AND THEN STAYED ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); FOR CORRECTIVE ACTIONS: REF L/P #3986623-1, REMOVAL AND REPLACEMENT OF FWD FIRE/OVERHEAT DETECTOR (4002WD1), L/P #3986624-1, REMOVAL AND REPLACEMENT OF ENG #2 PYLON RAIL ASSY, WITH LOOPS A+B, L/P# 3986626-1, REMOVAL AND REPLACEMENT OF LOOP A HARNESS (4165KS) WIRES 4033VC AND 4034VC. REF L/P# 3986628-1, ENG #2 FDU TEST PERFORMED. NO FAULTS DETECTED. ALL OPS NORMAL. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
